Partitions of bipartite numbers

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 229
  • Download : 0
Let p(j)(m, n) be the number of partitions of (m, n) into at most j parts. We prove Landman et al.'s conjecture: for all j and n, p(j)(x, 2n - x) is a maximum when x = n. More generally we prove that for all positive integers m, n and j, p(j)(n,m) = p(j)(m, n) greater than or equal to p(j)(m - 1, n + 1) if m less than or equal to n.
Publisher
SPRINGER VERLAG
Issue Date
1997
Language
English
Article Type
Article
Citation

GRAPHS AND COMBINATORICS, v.13, no.1, pp.73 - 78

ISSN
0911-0119
DOI
10.1007/BF01202238
URI
http://hdl.handle.net/10203/75578
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0